JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.9, no.2, pp.173-180, 2007 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
best approximation, topology, intuitionistic fuzzy metric space, SETS
Ondokuz Mayıs University Affiliated:
In this paper, we study the problem of best approximation in intuitionistic fuzzy metric spaces. Since every metric induces an intuitionistic fuzzy metric and every fuzzy metric space is an intuitionistic fuzzy metric space, the results obtained in this paper are more general than the corresponding results of metric spaces and fuzzy metric spaces.